# SDR HEEA0012376

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Worn
- Location: Eng N1
- Part time: 539 hours
- Component: 23053349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  INTERNAL SPLINES BELOW SERVICEABLE LIMITS ON N1 COUPLING (FAILED NO-GO GAUGE) INSTALLED A NEW N1 COUPLING.
